MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND GMBH CP5; CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Model Number CP5 CENTRIFUGAL PUMP
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the cp5.According to follow up, the pump stopped and the alarm motor control (error 442) was displayed.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, just before the procedure started, the cp5 pump was stopped.This was used as a suction.The perfusionist was then able to quickly switch to another pump that was free.There is no report of any patient injury.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
H.11 livanova field service engineer was dispatched at the customer facility, confirmed the issue and, to fix it, the motor control board has been replaced.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H11 the analysis of complaints database confirmed that no similar events have been reported in the past.Following investigation, the root cause of the reported malfunction was traced back to a defective motor controller board.Failures of electronic boards are known to arise from multiple, non-deterministic factors, including exposure to heat, dust, and moisture, accidental impacts such as drops or falls, power overloads or surges, and even variability within micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
CP5
Common Device Name
CONTROL, PUMP SPEED, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
antonella donatiello
14401 w. 65th way
arvada, CO 80004
MDR Report Key22195034
Report Number9611109-2025-90178
Device Sequence Number15887605
Product Code DWA
UDI-Device Identifier04033817900948
UDI-Public(01)04033817900948(11)160629
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K112225
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCP5 CENTRIFUGAL PUMP
Device Catalogue Number60-01-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer09/18/2025
10/29/2025
Initial Report FDA Received Date06/12/2025
Supplement Report FDA Received Date10/18/2025
11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown